Bipolar Disorder Community
Lithium
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lithium

Hi,
Im new to this disorder...Im a 33yr old female, 120lbs, smoker, social drinker, overall healthy. My doc has me on 4X150mg capsules of Lithium and my hands are crazy shaking, I read hand shakes are "normal" however does it go away, Ive just up'd my dose of Lithium last week to the 4 capsules and it was then I noticed my hands shook even more, I can even really put on eye makeup...Any suggestions??? Ive noticed a big change for the good within myself being on this med, but this hand thing is driving me nuts.
Tags: lithium
Blank
Avatar_f_tn
I don't know your situation, but whatever kind of doc you have, lithium level tests are a must. Psychiatrists are pretty useful too, I had a family member get in big trouble when a GP prescribed antidepressants without mood stabilizer. This stuff is pretty specialized. Take care.
Related Discussions
3 Comments Post a Comment
Blank
585414_tn?1288944902
  Yes lithium tremors can be treated with a side effect pill within a psychiatrist's discretion.  It would be worthwhile to discuss this concern with them and they could then see what was the best way to manage this. Also they would see what the dosage range that you could tolerate vs. efficacy and how to manage this and keep track of this concern by doing regular lithium level tests. However in general these concerns should improve over time but all this should be discussed with your psychiatrist and they could see what to do from there.
Blank
Avatar_f_tn
Im not seeing a psychiatrist...at least not yet haha
So possibly another pill to take?? Uggghhhh. I had my doc appt today but had to reschedule.
Thanks for responding!!
Blank
Avatar_f_tn
I don't know your situation, but whatever kind of doc you have, lithium level tests are a must. Psychiatrists are pretty useful too, I had a family member get in big trouble when a GP prescribed antidepressants without mood stabilizer. This stuff is pretty specialized. Take care.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL
Avatar_f_tn
Blank
Crystal413
VA
3092482_tn?1412261602
Blank
weaver71
Other